# SDR CALA2025073107130

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 74,211 hours, 33,364 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325081
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN THE VICINITY OF EXIT ROW,  CONFIRMED ELECT BURNING ODOR THROUGHOUT CABIN.  ALSO FOUND G3 AIR CHILLER CIRCUIT BREAKER TRIPPED WITH MALFUNCTION LIGHT ON. & CABIN LIGHTS MALFUNCTIONING WITH SEVERAL OUT & SEVERAL FLICKERING. ALSO AFT GALLEY LIGHTS ARE ALL OUT.  NO EXTERNAL POWER INDICATIONS HIGH .(GATE POWER)  AFT RT CABIN SIDEWALL LIGHTS INOP, MULTIPLE BALLAST UNITS REPLACED AND VERIFIED STRONG ELECTRCIAL BURN SMELL ON UNITS.  R & R CEILING LIGHT ASSY,  FWD & AFT GALLEY LIGHT ASSY, FWD MID & AFT LAV LIGHTS ASSY, & SIDE WALL LIGHTS ASSY, FOR BURNING ODOR,
